# SDR NACA2024010300001

- Difficulty date: January 3, 2024
- Submitted: January 9, 2024
- Operation: Air carrier
- Aircraft: N399CM
- Make and model: Boeing 767323
- Aircraft serial: 25451
- Aircraft time: 110,881 hours, 18,991 cycles
- System (JASC): 7300 · Engine Fuel and Control
- Part: None
- Part number: UNKNOWN
- Condition: None
- Location: Unknown
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

DURING IDLE RUN OBSERVED LEAKING FUEL FROM #1 ENGINE DRAIN MAST. FOUND THAT LEAK WAS WITHIN LIMITS IAW AMM 73-21-01
